Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1975, Volume 43, Issue 2

Gram-Charlier Approximations Applied to t Ratios of k-Class Estimators<327:GAATTR>2.0.CO;2-P
p. 327-346

J. D. Sargan

This paper obtains Edgeworth or Gram-Charlier expansions for the t ratio of instrumental variable and k-class estimators, and uses them to give approximations to the confidence intervals obtained from these t ratios. These confidence intervals for large sample size are more accurate than the usual asymptotic confidence interval.

Log In To View Full Content